Has anybody ever had these symptoms when taking Synthroid? I have increased appetite, nervousness, rapid heartbeat, sleeplessness, leg cramps irritability,inability to relax, weight gain, hungry all of the time, and I talk continually. Please let me know if you have experienced any of this and what you did to correct it. Thank you.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Synthroid (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Are the doseges the same for both? Why did I react to synthroid? I know there are different brands, are they different in side effects or doseges?
1 answer • 26 Nov 2009
I was just prescribed synthroid 50. for problems with my thyroid. I was told by a friend that Armour throid was better for you, with less side ...
1 answer • 17 Jun 2010
Old symptoms pre-diagnosis returning or synthroid just isn't working well.
2 answers • 4 Aug 2010
I take 75mcg synthroid,my throat for 3 days feels like something is stuck in it, is that a side eff?
is this a possible side effect of synthroid?
1 answer • 24 Sep 2010
3 answers • 23 Oct 2013